Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleInjectivity of real rational mappings: the case of a mixture of two Gaussian laws
Author(s) Daniel Lazard
TypeArticle in Journal
AbstractUsing methods from computer algebra, especially Gröbner bases, we study the application which maps the mixtures of two Gaussian laws of probability to their six first moments. It is proved that the mapping is injective, and thus that the parameters of the mixture may be recovered from the values of the moments. This method of proof may be applied to many physical problems where there are more measured variables than the state variables to be recovered.
KeywordsRational mapping, Gröbner basis, Parametric polynomial system, Mixture of Gaussian laws
ISSN0378-4754
URL http://www.sciencedirect.com/science/article/pii/S0378475404001557
LanguageEnglish
JournalMathematics and Computers in Simulation
Volume67
Number12
Pages67 - 84
Year2004
NoteApplications of Computer Algebra in Science, Engineering, Simulation and Special Software
Edition0
Translation No
Refereed No
Webmaster